# SDR SWIA201436374

- Difficulty date: February 1, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 25,033 hours, 14,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFE LOCATED AT AFT BELLY FS 977.00.  C-CHECK BLENDED OUT CHAFE ON AFT BELLY SKIN 2,5 INCHES AFT OF FS 977.00, STRINGER 27 IAW REO.
